MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 NICORE NITINOL GUIDEWIRE
Catalog Number 150NFS35
Medical Device Problem Codes Expiration Date Error (2528); Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the warehouse manager discovered that the expiration dates corresponding to different production dates on the guide wire outer packaging were different, and the expiration date of the one with a later production date was longer, see the picture for comparison.They questioned whether the goods were wrong and sought an explanation.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as lot dates printed on the boxes are correct, different lot number should have different lot exp dates.Visual evaluation noted received one photo sample that compares two boxes of guidewires side by side.No root cause could be found because the reported event was unconfirmed.Dhr reviews is not required as the reported event is unconfirmed.Labelling review is not required as the reported event is unconfirmed.Correction: d, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
NICORE NITINOL GUIDEWIRE
Common Device Name
NITINOL GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21890708
Report Number1018233-2025-02931
Device Sequence Number18155854
Product Code EZB
UDI-Device Identifier00801741051487
UDI-Public(01)00801741051487(11)240924(17)270731(10)NGJW0399
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150NFS35
Device Lot NumberNGJW0399
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown